# SDR CA130905002

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,561 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE NR 2 OIL TEMPERATURE ROSE TO REDLINE, 115C.  THE CREW LEVELED OFF, REDUCED ENGINE POWER, AND RETURNED TO THE DEPARTURE AIRPORT WHERE THEY LANDED WITHOUT FURTHER INCIDENT.  POST FLIGHT INSPECTION LED TO THE REPLACEMENT OIL PRESSURE TRANSMITTER AND ENGINE OIL COOLER VERNATHERM VALVE BEFORE THE ACFT WAS RETURNED TO SERVICE.
